# SDR HALA9900084

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AT LAV SUPPORT TO BULKHEAD TEE AFT OF SEAT TRACK NR 1.  REPLACED LAV SUPPORT PER AARD 51-10-00-10.  (M)
